MAUDE Adverse Event Report: CORIN LTD. METAFIX; METAFIX HIP STEM (STRAIGHT HANDLE)

CORIN LTD. METAFIX; METAFIX HIP STEM (STRAIGHT HANDLE)
Model Number 340.450
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the cssd at maitland public hospital australia that 2 metafix straight handles were found to have sharp edges that cut someone's finger.More information regarding the reported injury and seriousness of the cut has been requested but no further information received.
 
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information including: - further information about the sustained injury - was there any surgical delay? has been requested.The reporter confirmed that this information was not available.The relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.Submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
METAFIX
Common Device Name
METAFIX HIP STEM (STRAIGHT HANDLE)
Manufacturer (Section D)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key25394716
Report Number9614209-2026-00067
Device Sequence Number5192207
Product Code JDI
UDI-Device Identifier05055196927162
UDI-Public05055196927162
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number340.450
Device Catalogue NumberN/A
Device Lot Number425537-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAFIX STRAIGHT HANDLE: 340.450, 403704-02
Patient SexUnknown